Christina McIntyre

Director of Professional Development, National & International Scholarships
Virginia Tech
Participates in 6 items

Christina McIntyre is the Director of Major Scholarships for the Virginia Tech Honors College. In additional to working with the Stamps Scholars she is the campus representative for several major national and international scholarships (Goldwater, Udall, Rhodes, Marshall, Knight-Hennessey, etc.). She came to Honors in 2007 after serving as Assistant Department Head of the Department of Human Nutrition, Foods & Exercise. She currently serves on the national boards of the National Collegiate Honors Council (NCHC) and the Honor Society of Phi Kappa Phi. At the core of her advising philosophy is student engagement and support – challenging students to strive for goals far beyond what they could imagine while ensuring that they know they are not alone. Having been with Virginia Tech for over twenty-two years she capitalizes on relationships across departments, colleges, and the university to help students make connections with faculty and staff who can further assist and mentor them.

Sessions in which Christina McIntyre participates

Thursday 7 November, 2019

Time Zone: CST/(GMT-06:00) Central Time (US & Canada)
10:00 AM
10:00 AM
11:00 AM
11:00 AM
1:00 PM
1:00 PM
2:00 PM
2:00 PM
8:00 PM
8:00 PM

Friday 8 November, 2019

Time Zone: CST/(GMT-06:00) Central Time (US & Canada)
11:00 AM
11:00 AM

Sessions in which Christina McIntyre attends

Wednesday 6 November, 2019

Time Zone: CST/(GMT-06:00) Central Time (US & Canada)
8:00 AM
8:00 AM
2:30 PM
2:30 PM
8:00 PM
8:00 PM
Sydney Keenan
Participant
Purdue University
Parker Adamson
Participant
Angelo State University
Olivia Fuson
Participant
Creighton University

Thursday 7 November, 2019

Time Zone: CST/(GMT-06:00) Central Time (US & Canada)
8:00 AM
8:00 AM
Elaine Torda
Participant
Orange County Community ...
5:30 PM
5:30 PM
  • Welcome Reception
  • Grand Ballroom
  • 5:30 PM - 6:30 PM  | 1 hour
  • Reception
    ReceptionFood and Beverage
7:00 PM
7:00 PM

Friday 8 November, 2019

Time Zone: CST/(GMT-06:00) Central Time (US & Canada)
7:00 AM
7:00 AM
7:45 AM
7:45 AM
8:30 AM
8:30 AM
Mike Sloane
Moderator
University of Alabama at...
Henry Kendrick
Moderator
University of Alabama at...
Michaela Philip
Moderator
University of Alabama at...
Troy Shirley
Moderator
University of Alabama at...
Zach Watson
Moderator
University of Alabama at...
9:00 AM
9:00 AM
  • Building the Scholarship Habit
  • Napoleon A3
  • 9:00 AM - 10:20 AM  | 1 hour 20 minutes
  • Workshop
    Scholarships and FellowshipsAdvising and MentoringBest Practices
10:00 AM
10:00 AM
1:00 PM
1:00 PM
  • Major Scholarships: 1
  • Bayside B
  • 1:00 PM - 1:50 PM  | 50 minutes
  • General Session
    Scholarships and FellowshipsAdvising and MentoringBest Practices
  • Student Fishbowl
  • Grand Ballroom E
  • 1:00 PM - 1:50 PM  | 50 minutes
  • Fishbowl
    Honors PedagogyExperiential LearningTeaching and Learning
1:30 PM
1:30 PM
  • Coffee Cart
  • Grand Ballroom Foyer
  • 1:30 PM - 3:30 PM  | 2 hours
  • Caffeine BreakFood and Beverage
2:00 PM
2:00 PM
Phil Frana
Participant
James Madison University
  • Major Scholarships 2: STEM
  • Napoleon D2
  • 2:00 PM - 2:50 PM  | 50 minutes
  • General Session
    Scholarships and FellowshipsAdvising and MentoringBest Practices
Mike Sloane
Moderator
University of Alabama at...
Henry Kendrick
Moderator
University of Alabama at...
Michaela Philip
Moderator
University of Alabama at...
Troy Shirley
Moderator
University of Alabama at...
Zach Watson
Moderator
University of Alabama at...
3:00 PM
3:00 PM
4:00 PM
4:00 PM
5:00 PM
5:00 PM
  • NCHC Second Line
  • Grand Ballroom
  • 5:00 PM - 6:00 PM  | 1 hour
  • Reception
    Food and Beverage

Saturday 9 November, 2019

Time Zone: CST/(GMT-06:00) Central Time (US & Canada)
7:30 AM
7:30 AM
  • Idea Exchange
  • Grand Ballroom
  • 7:30 AM - 8:45 AM  | 1 hour 15 minutes
  • Idea Exchange
    Food and Beverage
Aaron Hanlin
Moderator
Seminole State College o...
8:15 AM
8:15 AM
Mary Beth Rathe
Participant
NCHC
Executive Director
Richard Badenhausen
Participant
Westminster College
Steve Engel
Participant
Georgia Southern University
Laurie Smith Law
Participant
Iowa State University
Elaine Torda
Participant
Orange County Community ...
Naomi Yavneh Klos
Participant
Loyola University New Or...
Suketu Bhavsar
Participant
California State Polytec...
10:00 AM
10:00 AM
12:00 PM
12:00 PM
2:00 PM
2:00 PM
5:30 PM
5:30 PM

Sunday 10 November, 2019

Time Zone: CST/(GMT-06:00) Central Time (US & Canada)
9:00 AM
9:00 AM